# SDR WX0A2022122131680

- Difficulty date: December 20, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 47,336 hours, 36,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 871586
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST AT L1/R1 DOORS / REMOVED AND REPLACED 10WL FWD EPSU BATTERY AND OPS CHECK GOOD IAW AMM 33-51-38-400-002-A"
